# SDR DALA2025010600110

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,320 hours, 17,576 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Installed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHIP 1808 -ATB- AFTER GEAR RETRACTION NOSE GEAR REMAINED DOWN AND LOCKED. CORRECTIVE ACTION: NOSE GEAR DOWNLOCK PIN WAS INSTALLED. REMOVED PIN.(5808761)
